Hi, Welcome!

The community is a safe space for people living with and connected to arthritis to ask questions and share experiences. Get started by registering here and posting your first comment or question!

Sign In with a Versus Arthritis account

Cortisone, cycle, ladies please

lynnemarie1123lynnemarie1123 Posts: 295
edited 24. May 2016, 15:54 in Living with Arthritis archive
Hi all, hope are all well.


I had both my sacrollic hip joints injected with cortisone in April.

Since then my cycle has ?"been very erratic :o

Any ideals ?

Thankyou in advance xxx

Comments

  • JamesFooteJamesFoote Posts: 107
    edited 30. Nov -1, 00:00
    You need to take it to Halfords they have a great cycle department and should be able to help.

    Wait a minute, cycle?
    Ow sorry
    sorry. I am a man, should not be here sorry
    sorry.


    Joking aside and yes I am a bloke when I read about cortisone I have it every 3 months. There was some advice I remember reading. It did say that a ladies period could be extended and more often and if you felt unwell or anaemic go and see your doctor. One lady said here period lasted 36days but was very light at the end and it does get better.

    The things you read while waiting in hospitals hay!

    James
  • LignumVitaeLignumVitae Posts: 1,972
    edited 30. Nov -1, 00:00
    I'm not sure from a local injection but in terms of the pills or a general injection steroids are synthesising hormones and therefore they affect your natural hormones and yes, they cause havoc with your periods in any number of ways including duration or frequency or both.
    Hey little fighter, things will get brighter
  • frogmortonfrogmorton Posts: 26,167 ✭✭✭
    edited 30. Nov -1, 00:00
    I hadn't heard of this either.

    Might be sensible to have a word with your GP to be on the safe side?

    I hope at least that the injections helped your hip joints??

    Love

    Toni xxx
    Love

    Toni xxx
  • lynnemarie1123lynnemarie1123 Posts: 295
    edited 30. Nov -1, 00:00
    James - you made me smile :lol:

    I've gone from a 28 day girl to every 2 weeks.

    Had started the day I went into hospital for my injections, stopped it in its tracks, nothing for 2 weeks - then again 2 weeks after then again 3 weeks after that ! But without going into much detail it's HUGELY different from normal ! So much so nearly came home from work today because of it.

    V worried! Due to go abroad for a week on Monday!

    Was considering going to gp but wondered if it was 'normal' after steroid injections first ? Xx

    Thank you for all your replies.

    On a positive note my hips feel as good as new! Embracing the new me! Not looking forward to it wearing off.
    :hammock: xx
Sign In or Register to comment.